# SDR AALA202202217752

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737*
- Aircraft serial: 31111
- Aircraft time: 33,438 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
